# SDR ZW0A0202006

- Difficulty date: February 13, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE MID CARGO DOOR BOTTOM INBOARD BRACKET WAS CRACKED, LOWER SIDE FOR AFT BOTTOM DOOR STOP.  FABRICATED NEW BRACKET AND INSTALLED.
